MAUDE Adverse Event Report: 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 36MM F/IM NAIL-STER; SCREW, FIXATION, BONE

5.0MM TI LOCKING SCREW W/T25 STARDRIVE 36MM F/IM NAIL-STER; SCREW, FIXATION, BONE
Model Number 04.005.526S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, the patient underwent the open reduction internal fixation surgery for the trochanteric femur fracture with the nail in question.The surgeon inserted the tfna long nail with atypical femoral diaphyseal fractures.The medullary cavity of the patient was small, so the surgeon inserted the reaming rod and was reaming until f11.5mm and inserted the nail (f10mm).The surgeon finished reduction, both nail length and blade depth were good.The surgeon used two the locking screw for 1 static locking and 1 dynamic locking.Procedure was completed successfully without any surgical delay.After the surgery, the patient returned to her daily life without any pain.Her walking ability gradually declined and she felt severe pain a week ago.The x-ray showed that the nail was broken, and there was a problem with the lateral cortical bone.The surgeon will perform the revision surgery on (b)(6) 2021, and remove the broken nails and the tfna long nail implant again.The nail broke 3 months after the surgery, and is too early.This report is for (1) 5.0mm ti locking screw w/t25 stardrive 36mm f/im nail-ster.This is report 5 of 5 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: part # 04.005.526s, lot # 6l97974, manufacturing site: selzach, release to warehouse date: may 27, 2020, expiration date: may 1, 2030, supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Part # 04.005.526, lot # 54p8219, manufacturing site: mezzovico, release to warehouse date: may 19, 2020.A manufacturing record evaluation was performed for the not sterile lot number, and no non-conformances were identified.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 36MM F/IM NAIL-STER
Common Device Name
SCREW, FIXATION, BONE
MDR Report Key12484838
Report Number8030965-2021-07819
Device Sequence Number4346435
Product Code HWC
UDI-Device Identifier10886982085955
UDI-Public(01)10886982085955
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K000089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.005.526S
Device Catalogue Number04.005.526S
Device Lot Number6L97974
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/19/2021
Supplement Date Received by Manufacturer09/29/2021
Initial Report FDA Received Date09/16/2021
Supplement Report FDA Received Date10/26/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOCKSCR Ø5 L44 F/NAILS TAN LIGHT GREEN; TFNA END CAP EXTENS. 0 TAN; TFNA FEM NAIL Ø10 R 125° L340 TIMO15; TFNA HELICAL BLADE PERF L85 TAN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight60